# SDR SWAA990754

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1146801
- Condition: Failed
- Location: Rt Service Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RH AFT SERVICE DOOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED LAMP ASSY PER MM.
